# SDR 96ZZZX1083

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65093
- Make and model: Cessna T210H
- Aircraft serial: 21061844
- Engine: Cont TSIO520R
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Condition: Misoverhauled
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: J, W
- Precautionary procedure: E

## Discrepancy

ON THE 6TH RUN FOR GROUND ADJUSTMENTS, OIL PRESSURE DROPPED TO 30 THEN 10 PSI AND ENGINE SECURED.  REPEATED ATTEMPTS TO PRIME OIL SYSTEM, COULD NOT GET OIL PRESSURE UP.  PUMP WAS REMOVED AND INSPECTED WITH NO OBVIOUS DEFECTS.  OIL PAN WAS REMOVED AND PICK-UP TUBE INSPECTED WITH NO DEFECTS.  ONLY DEFECT NOTED WAS THAT OIL PUMP WAS PROBABLY INCORRECTLY SILK THREADED ALLOWING AIR TO BE SUCKED INTO SYSTEM AROUND ORIFICE.  AFTER REINSTALLATION OF COMPONENTS, NO FURTHER PROBLEMS ENCOUNTERED AND ACFT FLOWN WITH NO PROBLEMS.
